# SDR 2007UALA01627

- Difficulty date: May 24, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 28,777 hours, 3,554 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT SEAT 4F FWD SECTION. CONNECTOR LOOSE.  [SUP 06-06-07] FOUND LOOSE CONTACT,  SECURED, CHECKS OK.
